# SDR SWAA2022030479029

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 2,479 hours, 1,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT LEFT SIDE OVERHEAD BIN - FWD AREA . / [01] CHECKED AND FOUND EMERGENCY LIGHT CONNECTOR NOT SECURED; RESECURED CONNECTOR AND PERFORMED OPERATIONAL TEST PER B737 AMM 33-51-03-960-802. CHECKED OK.;[02] VERIFIED
